Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Feb 19, 2013, 4:12 PM CST for Lake County, Illinois; Kenosha County, Wisconsin. It took effect at Feb 19, 2013, 6:00 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2013, 4:12 PM CST (22:12 UTC)
- In effect from
- Feb 19, 2013, 6:00 PM CST
- Expired
- Feb 20, 2013, 9:41 AM CST
- In force
- 16 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
Counties Lake County, IL, Kenosha County, WI
The radar
The Milwaukee radar (KMKX), 80 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fox River near New Munster (NMSW3).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05545750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
977 WGUS43 KMKX 192212 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 412 PM CST TUE FEB 19 2013 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES ILC097-WIC059-201012- /O.NEW.KMKX.FL.W.0004.130220T0000Z-130222T0000Z/ /NMSW3.1.ER.130220T0000Z.130220T0600Z.130221T1800Z.UU/ 412 PM CST TUE FEB 19 2013 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE FOX RIVER NEAR NEW MUNSTER. * AT 3:00 PM TUESDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 10.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON. * IMPACT...AT 10.0 FEET...FLOODWATERS ARE NEAR SOME HOMES ALONG HIGHWAY W IN THE SILVER LAKE AREA. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 6 PM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT NEW MUNSTER 10.0 9.0 9.87 03 PM 02/19 10.0 10.1 9.9 9.6 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 9.87 03 PM 02/19 1.63 10.10 12 AM 02/20 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 6 PM-MIDN 0.27 NEW MUNSTER: MIDN-6 AM 0.00 NEW MUNSTER: 6 AM-NOON 0.02 NEW MUNSTER: NOON-6 PM 0.00 $$
3 follow-up statements
477 WGUS83 KMKX 200148 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 748 PM CST TUE FEB 19 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES ILC097-WIC059-201348- /O.EXT.KMKX.FL.W.0004.000000T0000Z-130223T0000Z/ /NMSW3.1.ER.130219T2303Z.130220T1800Z.130222T1800Z.UU/ 748 PM CST TUE FEB 19 2013 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * AT 7:00 PM TUESDAY THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EARLY AFTERNOON. * IMPACT...AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH STREET IN THE WHEATLAND AREA. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 6 PM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT NEW MUNSTER 10.0 9.0 10.10 07 PM 02/19 10.8 10.4 9.9 9.5 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 9.99 05 PM 02/19 1.72 10.80 12 PM 02/20 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 6 PM-MIDN 0.00 NEW MUNSTER: MIDN-6 AM 0.00 NEW MUNSTER: 6 AM-NOON 0.00 NEW MUNSTER: NOON-6 PM 0.00
570 WGUS83 KMKX 200957 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 356 AM CST WED FEB 20 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES ILC097-WIC059-202156- /O.EXT.KMKX.FL.W.0004.000000T0000Z-130221T0523Z/ /NMSW3.1.ER.130219T2303Z.130220T1800Z.130220T2323Z.UU/ 356 AM CST WED FEB 20 2013 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * AT 3:00 AM WEDNESDAY THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE FALLING AND WILL FALL BELOW FLOOD STAGE LATER TODAY. * IMPACT...AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH STREET IN THE WHEATLAND AREA. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 6 PM... LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN NEW MUNSTER 10.0 9.0 10.08 03 AM 02/20 9.9 9.4 9.1 9.2 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 10.19 10 PM 02/19 1.32 10.80 12 PM 02/20 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 6 PM-MIDN 0.00 NEW MUNSTER: MIDN-6 AM 0.00 NEW MUNSTER: 6 AM-NOON 0.00 NEW MUNSTER: NOON-6 PM 0.00
120 WGUS83 KMKX 201541 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 941 AM CST WED FEB 20 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ILLINOIS...WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES ILC097-WIC059-201611- /O.CAN.KMKX.FL.W.0004.000000T0000Z-130221T0523Z/ /NMSW3.1.ER.130219T2303Z.130220T0415Z.130220T1045Z.UU/ 941 AM CST WED FEB 20 2013 THE FLOOD WARNING IS CANCELLED FOR THE FOX RIVER NEAR NEW MUNSTER. * AT 9:00 AM WEDNESDAY THE STAGE WAS 9.8 FEET. * FLOOD STAGE IS 10.0 FEET. * FELL BELOW FLOOD STAGE AT 4:45 AM WEDNESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.9 FEET BY TOMORROW MORNING. * IMPACT...AT 10.0 FEET...FLOODWATERS ARE NEAR SOME HOMES ALONG HIGHWAY W IN THE SILVER LAKE AREA. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 6 AM... LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN NEW MUNSTER 10.0 9.0 9.77 09 AM 02/20 8.9 8.4 7.9 7.7 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 10.19 10 PM 02/19 0.43 9.60 12 PM 02/20 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (NMSW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 6 AM-NOON 0.00 NEW MUNSTER: NOON-6 PM 0.00 NEW MUNSTER: 6 PM-MIDN 0.00 NEW MUNSTER: MIDN-6 AM 0.00
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Feb 19, 2:19 PM CST, 1 hour 53 minutes earlier.
Area forecast discussion, Feb 19, 2:19 PM CST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 219 PM CST TUE FEB 19 2013 .SHORT TERM... TONIGHT - CONFIDENCE...MEDIUM STRONG LOW PRESSURE CONTINUES TO PULL AWAY FROM WI. TIGHT PRESSURE GRADIENT LINGERS WITH GUSTY WNW WINDS CONTINUING INTO THE EVENING HOURS. WILL EXTEND SOME BLOWING SNOW INTO THE EVENING HOURS. LOW LEVEL RH PROGS SUGGEST SOME CLEARING AS DOES MOS. GIVEN UPSTREAM TRENDS...MAY TAKE A WHILE BUT LEANING TOWARDS SCATTERING IT OUT WITH TIME. SOUTH CENTRAL SECTIONS LIKELY TO CLEAR OUT FIRST. WIND CHILLS CERTAINLY A FACTOR. COMING UP WITH WIND CHILLS IN THE TEENS BELOW ZERO...SO WHILE BITTERLY COLD...NOT QUITE HEADLINE WORTHY FOR THE -20 CRITERIA. BUFKIT SOUNDINGS SHOW MIXED LAYER DECREASES WITH TIME THOUGH ENOUGH GRADIENT SURFACE/850 TO KEEP WINDS GOING IN A SUSTAINED FASHION WITH LESS GUSTINESS LATER ON. WEDNESDAY - CONFIDENCE...MEDIUM SURFACE RIDGE AXIS SLIDES EAST ACROSS SRN WI. LIGHTER WIND REGIME WITH A MUCH MORE LAX GRADIENT. 925 TEMPS IN THE MINUS TEENS SO STILL A VERY COLD AIRMASS TO CONTEND WITH. .THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH MODELS ARE SIMILAR...A LITTLE SLOWER...WITH AN INCREASE IN PRECIPITATION MAINLY ON THE NAM. THE STRONG SHORTWAVE EXITS THE SOUTHERN ROCKIES AND REACHES THE WESTERN KANSAS/WESTERN OKLAHOMA REGION THURSDAY MORNING. THE 12Z GFS/GEM/NAM TAKE THE UPPER LOW INTO EASTERN NEBRASKA/WESTERN IOWA AREA EARLY THURSDAY EVENING. THE UPPER LOW REACHES THE EASTERN DAKOTA/MINNESOTA AREA FRIDAY...WITH A SLOW WEAKENING TREND. THE SURFACE LOW EXITS THE OKLAHOMA PAN HANDLE REGION THURSDAY MORNING...THEN WEAKENS...AS THE 12Z MODELS LIFTS IT NORTHEAST INTO ILLINOIS. T THE 12Z GFS/GEM/12Z ECMWF ALL BRING ADVISORY TYPE PRECIPITATION ACROSS THE FORECAST AREA...WITH THE HIGHER AMOUNTS SOUTHWEST OF MADISON AND THE LOWER AMOUNTS TOWARD SHEBOYGAN DUE TO THE WEAKENING SYSTEM. THE 12Z NAM HAS A LITTLE MORE PRECIPITATION WITH 24 HOUR 0.70 INCH AMOUNTS. THE 12Z GFS HAS THE LOWEST AMOUNTS AROUND 0.25 TO 0.35 INCH. WILL LEAN TOWARDS THE MODEL CONSENSUS AMOUNTS. THIS PUTS THE FORECAST AREA IN A 3 TO 6 INCH ADVISORY WITH THE HIGHER AMOUNTS SOUTHWEST OF MADISON. THE CIPS ANALOGS HAVE A 50 TO 60 PCT CHANCE OF GREATER THAN 6 INCHES....BUT THIS IS FOR THE 72 HOUR PERIOD. THE NAM SHOWS MODERATE TO STRONG UPPER LEVEL DIVERGENCE SPREADING ACROSS SOUTHERN WISCONSIN THURSDAY AFTERNOON AND FRIDAY. THE RATHER STRONG 700 UPWARD MOTION OVER IOWA AND WESTERN ILLINOIS EARLY THURSDAY EVENING MOVES ACROSS THE FORECAST AREA BY MIDNIGHT THURSDAY...BEFORE LIFTING NORTH AND EAST OF THE FORECAST AREA FRIDAY MORNING. THE HIGH 700 MB RH ENTERS AREAS SOUTHWEST OF MADISON JUST AFTER 6 PM. THE NAM FORECAST SOUNDINGS SHOW VERY DRY AIR BELOW 12 THSD FT. HOWEVER THE RATHER STRONG UPWARD MOTION AND INCREASING MOISTURE CONVERGENCE DOES QUICKLY SATURATE THE AIR MASS IN THE EVENING. THE 12Z GFS IS SIMILAR...BRINGING 700 MB SATURATION ACROSS ALL OF THE FORECAST AREA BY MIDNIGHT EXCEPT FOR AREAS NEAR SHEBOYGAN. BY FRIDAY MORNING THE MID LEVELS BEGIN TO DRY OUT...BUT REMAIN SATURATED BELOW 10 THSD FT. THEREFORE MAINLY LIGHT SNOW EXPECTED FRIDAY AS THE UPWARD MOTION BECOMES RATHER WEAK. SATURDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH THE MID LEVEL TROUGH IS A LITTLE STRONGER THAN YESTERDAYS RUNS...KEEPING AN UPPER LOW STRUCTURE AS IT LIFTS SLOWLY NORTH INTO NORTHERN WISCONSIN AND THE LAKE SUPERIOR REGION. THEREFORE MAINLY LIGHT SNOW OR FLURRIES ARE EXPECTED ACROSS THE SOUTH FRIDAY NIGHT...WITH POSSIBLE VERY LIGHT SNOW OR FLURRIES SATURDAY. .LONG TERM... SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE...MEDIUM TO LOW. THE MODELS BEGIN A SOUTHWEST MID/UPPER FLOW AHEAD OF ANOTHER LARGE TROUGH OVER THE ROCKIES. THE 12Z ECMWF IS SLOWER...KEEPING THE UPPER LOW OVER EASTERN COLORADO AND NEW MEXICO SUNDAY NIGHT AND ONLY INTO CENTRAL KANSAS ON MONDAY. BY MONDAY EVENING THE 12Z GFS HAS THE UPPER LOW REACHING THE WISCONSIN/MINNESOTA BORDER...WHILE IT IS STILL IN EASTERN KANSAS ON THE 12Z ECMWF. ON TUESDAY THE MID LEVEL TROUGH FINALLY REACHES SOUTHERN WISCONSIN ON THE 12Z ECMWF. A SURFACE LOW REACHES IOWA SUNDAY NIGHT...WHILE THE 12Z ECMWF IS IN THE OKLAHOMA PAN HANDLE. BOTH MODELS TRACK THE LOW ACROSS WISCOSNIN...JUST WITH DIFFERENT TIMING. THEY ALSO SHOW A SIMILAR PRECIP PATTERN IN THE WARM CONVEYOR BELT AFFECTING SOUTHERN WISCONSIN WITH LIKELY ANOTHER ADVISORY TYPE EVENT IF PRECIPITATION WOULD BE SNOW. THE WARMER ECMWF WOULD HAVE A RAIN/SNOW TYPE OF EVENT...ESPECIALLY SOUTHEAST. NOT A LOT OF CONFIDENCE ON THIS SYSTEM BUT WILL TREND TOWARD THE MORE CONSISTENT ECMWF. && .AVIATION/00Z TAFS/... GRADUAL CLEARING TONIGHT PER SATELLITE ANIMATION. MVFR CEILINGS WILL LINGER INTO THE EVENING HOURS. PATCHY BLOWING SNOW AS WELL. VFR CONDITIONS ARE EXPECTED TO SETTLE IN TNGT AND PERSIST INTO WEDNESDAY AS HIGH PRESSURE SLOWLY APPROACHES AND LOW PRESSURE MOVES FURTHER AWAY. && .MARINE... STRONG LOW PRESSURE EAST OF LAKE SUPERIOR WILL CONTINUE TO MOVE NORTHEAST AND PULL AWAY FROM WI. GUSTY WNW WINDS WILL SLOWLY DIMINISH LATER THIS AFTERNOON AND TONIGHT. WILL CONTINUE GALE WARNING WITH LIKELY SMALL CRAFT CONDITIONS LINGERING TONIGHT AND POSSIBLY FOR A TIME ON WEDNESDAY. HEAVY FREEZING SPRAY NOT EXPECTED TO BE WIDESPREAD LATE TONIGHT AND WEDNESDAY SO WL HOLD OFF ON ANY HEADLINE AT THIS TIME. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...GALE WARNING UNTIL 6 PM CST THIS EVENING FOR LMZ643>646. && TONIGHT/WEDNESDAY AND AVIATION/MARINE...COLLAR WEDNESDAY NIGHT THROUGH TUESDAY...HENTZ
Hazardous weather outlook, Feb 19, 3:23 PM CST, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 323 PM CST TUE FEB 19 2013 WIZ046-047-051-052-056>060-062>072-202130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 323 PM CST TUE FEB 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT BRISK WEST TO NORTHWEST WINDS WILL CONTINUE TO CAUSE SOME DRIFTING SNOW PROBLEMS...ESPECIALLY IN RURAL NORTH SOUTH ROADS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY A LARGE BUT WEAKENING LOW PRESSURE SYSTEM WILL BRING MODERATE SNOW TO SOUTHERN WISCONSIN THURSDAY NIGHT AND FRIDAY. SNOWFALL OF 3 TO 6 INCHES IS EXPECTED WITH THE HIGHER TOTALS NEAR THE MISSISSIPPI RIVER. WINTER WEATHER HEADLINES WILL LIKELY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS BUT SNOWFALL REPORTS ARE APPRECIATED. LMZ643>646-202130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 323 PM CST TUE FEB 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT STRONG LOW PRESSURE NORTH OF LAKE HURON WILL CONTINUE TO GENERATE STRONG...GUSTY WINDS AND HIGH WAVES IN ICE FREE AREAS TONIGHT. A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM. SMALL CRAFT ADVISORY CONDITIONS ARE THEN EXPECTED TONIGHT. THE STRONG WINDS AND COLD TEMPERATURES WILL GENERATE AREAS OF FREEZING SPRAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY LINGERING NORTHWEST WINDS MAY CONTINUE TO PRODUCE SMALL CRAFT ADVISORY CONDITIONS FOR A TIME ON WEDNESDAY. AREAS OF FREEZING SPRAY WILL CONTINUE WEDNESDAY MORNING. APPROACHING LOW PRESSURE THURSDAY NIGHT AND FRIDAY MAY CAUSE WINDS AND WAVES TO REACH SMALL CRAFT ADVISORY LEVELS FOR A TIME. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Feb 19, 12:21 PM CST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1221 PM CST TUE FEB 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM SNOW EDGERTON 42.84N 89.07W
02/19/2013 M2.3 INCH ROCK WI TRAINED SPOTTER
STORM TOTAL
&&
RSCHAARLocal storm report, Feb 19, 1:57 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
157 PM CST TUE FEB 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM SNOW 1 N WATERTOWN 43.21N 88.72W
02/19/2013 M3.5 INCH DODGE WI TRAINED SPOTTER
&&
PCNearby
River Flood Warnings in Illinois, 2013River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.